Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An extension of metric distributive lattices with an application in general analysis


Author: Malcolm Smiley
Journal: Trans. Amer. Math. Soc. 56 (1944), 435-447
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0011531-0
MathSciNet review: 0011531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0011531-0
Article copyright: © Copyright 1944 American Mathematical Society